# SDR AALA20121114005

- Difficulty date: November 8, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 36,023 hours, 15,065 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part serial: 039253
- Condition: Scratched
- Location: Cago Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, SKIN EXTERIOR HAS NUMEROUS SCRATCHES.  REPLACED DOOR SKIN PER ESO 60654.
